Scientific Article
previous document  unige:12102  next document
add to browser collection
Title

Dimers on surface graphs and spin structures. I

Authors
Reshetikhin, Nicolai
Published in Communications in Mathematical Physics. 2007, vol. 275, no. 1, p. 187-208
Abstract Partition functions for dimers on closed oriented surfaces are known to be alternating sums of Pfaffians of Kasteleyn matrices. In this paper, we obtain the formula for the coefficients in terms of discrete spin structures.
Identifiers
Note 8 figures
Full text
Article (332 Kb) - public document Free access
Citation
(ISO format)
CIMASONI, David, RESHETIKHIN, Nicolai. Dimers on surface graphs and spin structures. I. In: Communications in Mathematical Physics, 2007, vol. 275, n° 1, p. 187-208. https://archive-ouverte.unige.ch/unige:12102

113 hits

73 downloads

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :